# SDR DXTA2018012400506

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 6,309 hours, 5,178 cycles
- Engine: Pwc PW535B
- Engine time: 346 hours, 473 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Part number: 10078516007
- Part serial: 06110001
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL FAULT L CAS,  LEFT ENGINE CONTROL FAULT CAME ON DURING FINAL APPROACH. RAN THE CHECKLIST AND WILL NOT RESET. ENGINE STUCK AT 67 PERCENT N1 AND WILL NOT IDLE ON FLARE, HAD TO SHUT DOWN ENGINE.  PERFORMED LEFT ENGINE DOWNLOAD AND SENT FOR REVIEW.   DOWNLOAD REVEALED LEFT EEC OVERTEMP FAULT CODE.  INSPECTED LEFT ENGINE FOR BLEED AIR LEAK AND FOUND ONE FITTING DISCONNECTED. REPLACED THE SEALS AND RECONNECTED THE FITTING.  REPLACED THE LEFT EEC AND PERFORMED ENGINE RUNS AND LEAK CHECKED SATISFACTORY,  NO FAULT CODES PRESENT IAW EMM 73-20-03 AND AMM 36-00-00.
